Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 91, NWS Gray, ME

July 4, 2011Rockingham County, Strafford County, New Hampshire; York County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jul 4, 2011, 5:06 PM EDT for Rockingham County, Strafford County, New Hampshire; York County, Maine. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2011, 5:06 PM EDT (21:06 UTC)
Expired
Jul 4, 2011, 6:00 PM EDT
In force
54 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties York County, ME, Rockingham County, NH, Strafford County, NH

The radar

The Boston radar (KBOX), 113 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 5:59 PM EDTHAIL 1East Kingston, NH
Jul 4, 6:05 PM EDTHAIL 13 Se Kingston, NHEAST KINGSTON... NH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 12:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

145 
WUUS51 KGYX 042106
SVRGYX
MEC031-NHC015-017-042200-
/O.NEW.KGYX.SV.W.0091.110704T2106Z-110704T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
506 PM EDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...
  ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE...
  SOUTHERN YORK COUNTY IN SOUTHWEST MAINE...

* UNTIL 600 PM EDT...

* AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  RAYMOND...OR 11 MILES WEST OF EXETER...AND MOVING EAST AT 20 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EPPING...BRENTWOOD...NEWMARKET...EXETER...STRATHAM...GREAT BAY
  NATIONAL WILDLIFE REFUGE...NEWINGTON...SEABROOK...GREENLAND...
  HAMPTON...HAMPTON BEACH STATE PARK...KITTERY...RYE AND PORTSMOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

&&

LAT...LON 4288 7090 4288 7093 4291 7106 4299 7129
      4314 7118 4311 7080 4307 7067 4294 7078
      4287 7081 4286 7084
TIME...MOT...LOC 2106Z 280DEG 16KT 4303 7112

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:34 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 4, 3:34 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
334 PM EDT MON JUL 4 2011

.SYNOPSIS...
A FRONT WILL SHIFT OFFSHORE THIS EVENING...AND ANY SHOWERS AND
STORMS ARE EXPECTED TO WIND DOWN BY SUNSET. HIGH PRESSURE BUILDS
IN BEHIND THE FRONT AND WILL KEEP THINGS DRY OVERNIGHT THROUGH EARLY
WEDNESDAY. A COLD FRONT WILL CROSS THE AREA WEDNESDAY NIGHT AND
THURSDAY. HIGH PRESSURE BUILDS IN LATE THIS WEEK INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
STORMS CONTINUING ALONG PRE-FRONTAL TROUGH CONTINUE TO TRACK
ESE...AND LOOK TO BE AN HOUR OR TWO FROM MOVING OFFSHORE. ACTUAL
FRONTAL BOUNDARY...MORE OF TD FRONT THAN A COLD FRONT... IS ABOUT
AN HOUR OR TWO BEHIND THAT...NOW JUST NW OF THE WHITE MTNS. OUTSIDE
CHC THAT A BRIEF SHOWER COULD POP UP ON THE FRONT AS IT WORKS
THROUGH...BUT EXPECTING THAT THE THREAT FOR SHRA SHOULD BE ENDING
BY 00Z.

FOR THE REST OF THE OVERNIGHT...SKIES WILL CLEAR QUICKLY THIS
EVENING BEHIND THE FRONT...AND THIS WILL ALLOW FOR RAD COOLING.
THERE WILL BE PLENTY OF LEFTOVER LOW LVL MOISTURE...ESPECIALLY ON
THE COASTAL PLAIN...AND THIS WILL NOT GET SCOURED OUT...BECAUSE
THERE IS LITTLE FLOW BEHIND THE FRONT...SO EXPECT FOG TO DEVELOP
LATE THIS EVE INTO EARLY TUE MORNING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
FOR TUE...WEAK SFC HIGH BUILDS IN AND IT LOOKS MAINLY SUNNY AND
WARM...WITH TDS IN THE MID TO UPPER 50S. TEMPS ALOFT WARM ENOUGH
TO PUSH TEMPS INTO THE MID TO UPPER 80S OUTSIDE OF THE MTNS...AND
EVEN INTO THE LOW 80S THERE. SEA BREEZE WILL KICK IN ON THE
COAST...BUT NOT BEFORE TEMPS THERE GET INTO THE 80S AS WELL. SW
FLOW INCREASES TUE NIGHT...AND TDS WILL BE ON THE RISE...BUT IT
LOOKS TO REMAIN DRY AND MAINLY CLEAR.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
NEXT FROPA WILL OCCUR ON WED. ATTM...TIMING APPEARS FAVORABLE FOR
TSTMS TO DEVELOP IN THE AFTN WITH WARM AND HUMID AIR MASS IN
PLACE. BEST FORCING AND WINDS ALOFT WILL BE TO THE N...AND EXPECT
STRONGEST TSTMS TO BE OVER THE NRN HALF OF THE CWA. CONSIDERING
THE INSTABILITY AND WIND FIELDS IN PLACE...A FEW OF THESE STORMS
COULD POTENTIALLY BE STRONG...THOUGH IT IS TOO EARLY TO DETERMINE
THE MAGNITUDE. FRONT WILL SLOWLY TRY AND CLEAR THE CWFA THRU THU.

BEYOND THE FROPA HIGH PRESSURE WILL TRY TO WORK INTO THE CWFA.
WITH ACTIVE WEATHER IN THE SHORT TERM...RELIED HEAVILY ON GUIDANCE
FOR DAYS 4 THRU 7.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
SHORT TERM...OUTSIDE OF STORMS THROUGH ABOUT 22-23Z...WILL SEE VFR
THROUGH EARLY EVE...THE LINGERING LOW LVL MOISTURE WILL ALLOW FOG
TO DEVELOP AROUND MIDNIGHT AND LINGER INTO EARLY TUESDAY. VFR
EXPECTED INTO TUE NIGHT.

LONG TERM...MVFR CONDITIONS OR LOWER POSSIBLE IN TSTMS ON
WED...WITH GENERAL IMPROVEMENT TO VFR BEYOND THAT TIME.

&&

.MARINE...
SHORT TERM...WINDS AND SEAS TO REMAIN BELOW SCA CRITERIA THROUGH
TUESDAY NIGHT. STRONG THUNDERSTORMS POSSIBLE THROUGH ABOUT 00Z.

LONG TERM...WINDS AND SEAS MAY APPROACH SCA CRITERIA ON WED IN
ONSHORE FLOW AHEAD OF COLD FRONT.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

SYNOPSIS...CEMPA
NEAR TERM...CEMPA
SHORT TERM...CEMPA
LONG TERM...LEGRO
AVIATION...CEMPA/LEGRO
MARINE...CEMPA/LEGRO
Hazardous weather outlook, Jul 4, 9:29 AM EDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
929 AM EDT MON JUL 4 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-051330-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
929 AM EDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

A WEAK COLD FRONT CROSSING THE AREA TODAY IS EXPECTED TO TRIGGER
ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS. THE STORM
PREDICTION CENTER HAS PLACED MUCH OF INLAND NEW HAMPSHIRE AND
MAINE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. DAYTIME HEATING
WILL LEAD TO MODERATE INSTABILITY ACROSS THE OUTLOOK
AREA...COMBINING WITH WINDS ALOFT TO CREATE AN ENVIRONMENT
FAVORABLE FOR ORGANIZED THUNDERSTORMS. THE MAIN THREATS WILL BE
DAMAGING WINDS AND LARGE HAIL...THROUGH HEAVY DOWNPOURS AND
LIGHTNING WILL BE THREATS AS ALWAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

ANZ150>154-051330-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
929 AM EDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

A FEW THUNDERSTORMS MAY MOVE OFF THE COASTS OF MAINE AND NEW
HAMPSHIRE LATE THIS AFTERNOON WITH GUSTY WINDS AND CLOUD TO
SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

LEGRO

In the hours before

Local storm report, Jul 4, 4:22 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
422 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TSTM WND DMG     SCARBOROUGH             43.58N  70.32W
07/04/2011                   CUMBERLAND         ME   AMATEUR RADIO

            TREES DOWN RT 114 AND SACO ST

&&

EVENT NUMBER GYX1100255

MC
Local storm report, Jul 4, 4:32 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
432 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             WESTBROOK               43.68N  70.37W
07/04/2011  E0.75 INCH       CUMBERLAND         ME   PUBLIC

&&

EVENT NUMBER GYX1100256

MC
Local storm report, Jul 4, 4:34 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
434 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     OGUNQUIT                43.25N  70.60W
07/04/2011                   YORK               ME   AMATEUR RADIO

            TREES DOWN... ALSO HAIL

&&

EVENT NUMBER GYX1100257

MC
Local storm report, Jul 4, 4:35 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
435 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND GST     3 NW OAKLAND            44.57N  69.77W
07/04/2011  E60 MPH          KENNEBEC           ME   PUBLIC

            ESTIMATED 50 TO 60 MPH WINDS TOOK DOWN NUMEROUS LARGE
            BRANCHES. ALSO RECEIVED DIME SIZE HAIL. TIME ESTIMATED
            OFF RADAR.

&&

EVENT NUMBER GYX1100258

LEGRO
Special weather statement, Jul 4, 4:49 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
449 PM EDT MON JUL 4 2011

MEZ018-023-NHZ008-010-013-014-042145-
COASTAL ROCKINGHAM-COASTAL YORK-INTERIOR ROCKINGHAM-INTERIOR
YORK-MERRIMACK-STRAFFORD-
449 PM EDT MON JUL 4 2011

...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY...MERRIMACK
COUNTY...ROCKINGHAM COUNTY AND YORK COUNTY THROUGH 545 PM EDT...

AT 449 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
3 MILES SOUTH OF OGUNQUIT TO 3 MILES SOUTH OF LEE TO 16 MILES
SOUTHWEST OF SOUTH HOOKSETT...OR ALONG A LINE EXTENDING FROM 11 MILES
NORTHEAST OF KITTERY TO 6 MILES SOUTHWEST OF DURHAM TO 7 MILES NORTH
OF MILFORD...MOVING EAST AT 15 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND PAWTUCKAWAY STATE
PARK...VAUGHAN WOODS STATE PARK...SOUTH BERWICK...OGUNQUIT...ELIOT...
SOUTH HOOKSETT...ROLLINSFORD...RAYMOND...NOTTINGHAM AND MADBURY
THROUGH 545 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4284 7144 4293 7146 4294 7139 4300 7139
      4305 7148 4332 7065 4329 7056 4316 7059
      4292 7078 4287 7090 4285 7103 4280 7108
      4281 7115 4279 7118 4276 7117 4274 7123

ES
Local storm report, Jul 4, 4:52 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
452 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     CONWAY                  43.98N  71.12W
07/04/2011                   CARROLL            NH   PUBLIC

            TREES DOWN ON POWER LINES AT CRYSTAL LAKE

0125 PM     HAIL             CONWAY                  43.98N  71.12W
07/04/2011  E1.00 INCH       CARROLL            NH   PUBLIC

            QUARTER SIZE HAIL

0125 PM     HAIL             CARATUNK                45.23N  69.99W
07/04/2011  E1.00 INCH       SOMERSET           ME   PUBLIC

            QUARTER SIZE HAIL

0230 PM     HAIL             CAMBRIDGE               45.02N  69.47W
07/04/2011  E1.75 INCH       SOMERSET           ME   PUBLIC

            GOLF BALL SIZE HAIL AT CAMBRIDGE GENERAL STORE

0235 PM     TSTM WND DMG     HARRISON                44.11N  70.68W
07/04/2011                   CUMBERLAND         ME   PUBLIC

            TREE DOWN ACROSS RD

0240 PM     HAIL             3 NW NORRIDGEWOCK       44.74N  69.83W
07/04/2011  E1.00 INCH       SOMERSET           ME   PUBLIC

            QUARTER SIZE HAIL ON WINDING HILL RD

0247 PM     HAIL             1 W OTISFIELD           44.15N  70.58W
07/04/2011  E0.25 INCH       OXFORD             ME   TRAINED SPOTTER

0303 PM     HAIL             RIPLEY                  44.99N  69.37W
07/04/2011  E1.75 INCH       SOMERSET           ME   PUBLIC

            GOLF BALL SIZE HAIL AT ELLMS RD AND MAIN ST
            INTERSECTION

0305 PM     HAIL             RAYMOND                 43.90N  70.47W
07/04/2011  E1.25 INCH       CUMBERLAND         ME   PUBLIC

0315 PM     TSTM WND GST     1 S SMITHFIELD          44.62N  69.82W
07/04/2011  E60 MPH          SOMERSET           ME   PUBLIC

            MINOR TREE DAMAGE AND ESTIMATED 0.25 INCH HAIL

0320 PM     HAIL             NORTH WINDHAM           43.83N  70.44W
07/04/2011  E1.00 INCH       CUMBERLAND         ME   PUBLIC

0329 PM     TSTM WND GST     3 NW OAKLAND            44.57N  69.77W
07/04/2011  E60 MPH          KENNEBEC           ME   PUBLIC

            ESTIMATED 50 TO 60 MPH WINDS TOOK DOWN NUMEROUS LARGE
            BRANCHES. ALSO RECEIVED DIME SIZE HAIL. TIME ESTIMATED
            OFF RADAR.

0330 PM     HAIL             2 WSW CUMBERLAND        43.79N  70.30W
07/04/2011  E0.75 INCH       CUMBERLAND         ME   TRAINED SPOTTER

0337 PM     HAIL             2 SSE WESTBROOK         43.65N  70.36W
07/04/2011  E0.70 INCH       CUMBERLAND         ME   TRAINED SPOTTER

            RT 302 WESTBROOK AND WINDHAM LINE

0340 PM     TSTM WND DMG     2 S NORTH WINDHAM       43.81N  70.44W
07/04/2011                   CUMBERLAND         ME   AMATEUR RADIO

            LARGE OAK DOWN ON CARS

0340 PM     TSTM WND DMG     2 ENE NORTH WINDHAM     43.85N  70.40W
07/04/2011                   CUMBERLAND         ME   AMATEUR RADIO

            LARGE PINE TREES DOWN ON WIRES

0350 PM     HAIL             WESTBROOK               43.68N  70.37W
07/04/2011  E0.25 INCH       CUMBERLAND         ME   TRAINED SPOTTER

0350 PM     HAIL             WESTBROOK               43.68N  70.37W
07/04/2011  E0.75 INCH       CUMBERLAND         ME   PUBLIC

0400 PM     TSTM WND DMG     GILMANTON               43.42N  71.42W
07/04/2011                   BELKNAP            NH   AMATEUR RADIO

            TREES DOWN

0417 PM     HAIL             1 SE JEWETT             43.20N  70.77W
07/04/2011  E0.25 INCH       YORK               ME   TRAINED SPOTTER

0421 PM     TSTM WND DMG     SCARBOROUGH             43.58N  70.32W
07/04/2011                   CUMBERLAND         ME   AMATEUR RADIO

            TREES DOWN RT 114 AND SACO ST

0430 PM     TSTM WND DMG     OGUNQUIT                43.25N  70.60W
07/04/2011                   YORK               ME   AMATEUR RADIO

            TREES DOWN... ALSO HAIL

&&

EVENT NUMBER GYX1100238 GYX1100237 GYX1100239 GYX1100242 GYX1100252
GYX1100240 GYX1100241 GYX1100243 GYX1100244 GYX1100247 GYX1100245
GYX1100258 GYX1100246 GYX1100248 GYX1100249 GYX1100250 GYX1100251
GYX1100256 GYX1100253 GYX1100254 GYX1100255 GYX1100257

MC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 1:07 PM EDTSpecial Weather StatementGYXCarroll38 min
Jul 4, 1:11 PM EDTSevere Thunderstorm WarningGYXCarroll49 min
Jul 4, 1:31 PM EDTSpecial Weather StatementGYXGrafton59 min
Jul 4, 1:53 PM EDTSevere Thunderstorm WarningGYXCarroll27 min
Jul 4, 2:28 PM EDTSpecial Weather StatementGYXBelknap, Merrimack62 min
Jul 4, 4:49 PM EDTSpecial Weather StatementGYXRockingham56 min
Jul 4, 5:56 PM EDTSevere Thunderstorm WarningGYXRockingham34 min
Jul 3, 11:46 PM EDTSpecial Weather StatementGYXSomerset44 min
Jul 4, 12:25 AM EDTSpecial Weather StatementGYXSomerset50 min
Jul 4, 12:22 PM EDTAreal Flood AdvisoryGYXSomerset3 hr
Jul 4, 12:32 PM EDTSpecial Weather StatementGYXSomerset43 min
Jul 4, 12:55 PM EDTSevere Thunderstorm WarningGYXSomerset50 min
Jul 4, 1:30 PM EDTSevere Thunderstorm WarningGYXSomerset45 min
Jul 4, 1:44 PM EDTSpecial Weather StatementGYXFranklin31 min
Jul 4, 2:09 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset51 min
Jul 4, 2:14 PM EDTSevere Thunderstorm WarningGYXSomerset61 min
Jul 4, 2:15 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford45 min
Jul 4, 2:50 PM EDTSevere Thunderstorm WarningGYXFranklin, Kennebec, Somerset, Waldo40 min
Jul 4, 2:55 PM EDTSpecial Weather StatementGYXAndroscoggin65 min
Jul 4, 3:01 PM EDTSevere Thunderstorm WarningGYXCumberland44 min
Jul 4, 3:22 PM EDTSevere Thunderstorm WarningGYXFranklin, Kennebec, Somerset, Waldo38 min
Jul 4, 3:27 PM EDTSpecial Marine WarningGYX93 min
Jul 4, 3:32 PM EDTSevere Thunderstorm WarningGYXCumberland, Sagadahoc43 min
Jul 4, 3:50 PM EDTSpecial Weather StatementGYXYork40 min
Jul 4, 4:01 PM EDTSpecial Weather StatementGYXWaldo44 min
Jul 4, 4:01 PM EDTSevere Thunderstorm WarningGYXYork44 min
Jul 4, 4:11 PM EDTSpecial Weather StatementGYXCumberland49 min
Jul 4, 4:18 PM EDTSevere Thunderstorm WarningGYXCumberland, York42 min
Jul 4, 4:20 PM EDTSpecial Marine WarningGYX55 min
Jul 4, 4:25 PM EDTSpecial Marine WarningGYX65 min
Jul 4, 5:15 PM EDTSpecial Marine WarningGYX60 min
Jul 4, 5:22 PM EDTSpecial Weather StatementGYXKennebec38 min
Jul 4, 5:57 PM EDTSpecial Weather StatementGYXCumberland33 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2011Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.